MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404453
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The event date 05/13/2025 was used as an estimate, based on the reported onset occurring within 2 weeks ago.
 
Event or Problem Description
It was reported that a patient implanted with an inflatable penile prosthesis ipp experienced significant post operative dissatisfaction, referring to it as the most negative surgical experience to date.The patient reported being unable to fully inflate the cylinders, experiencing ongoing soreness and discomfort at the incision site, and achieving only partial inflation.The pump was described as extremely stiff, raising concerns about a possible sticky valve.Additionally, the physician noted during a prior visit that the pump appeared to be positioned higher and to the left within the scrotum.The patient mentioned that attempts to inflate the device in warm water provided some relief.A follow up appointment is scheduled for further physician evaluation.No additional information was provided.
 
Event or Problem Description
It was reported that a patient implanted with an inflatable penile prosthesis ipp experienced significant post operative dissatisfaction, referring to it as the most negative surgical experience to date.The patient reported being unable to fully inflate the cylinders, experiencing ongoing pain and discomfort at the incision site, and achieving only partial inflation.The pump was described as extremely stiff and noted during a prior visit that the pump appeared to be positioned high and to the left within the scrotum.The patient mentioned that attempts to inflate the device in warm water provided some relief.Additional information stated that during physician follow up appointment topical lidocaine was provided for pain, and a second opinion was recommended.No additional interventions were noted, and revision surgery had not been confirmed.No additional information was provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a patient implanted with an inflatable penile prosthesis (ipp) experienced significant post-operative dissatisfaction, referring to it as the most negative surgical experience to date.The patient reported being unable to fully inflate the cylinders, experiencing ongoing pain and discomfort at the incision site, and achieving only partial inflation.The pump was described as extremely stiff and noted during a prior visit that the pump appeared to be positioned high and to the left within the scrotum.The patient mentioned that attempts to inflate the device in warm water provided some relief.Additional information stated that during physician follow up appointment topical lidocaine was provided for pain, and a second opinion was recommended.No additional interventions were noted, and revision surgery had not been confirmed.No additional information was provided.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The event date 05/13/2025 was used as an estimate, based on the reported onset occurring within 2 weeks ago.Correction to field b5: describe event or problem.Correction to field h6: device codes.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Review of the dhr confirmed the device met specifications prior to shipment therefore concluding manufacturing was not related to the reported event.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The event date 05/13/2025 was used as an estimate, based on the reported onset occurring within 2 weeks ago.Correction to field h7: if remedial act init, type correction to field h9: correction/removal reporting number.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Review of the device history record (dhr) confirmed the device met specifications prior to shipment therefore concluding manufacturing was not related to the reported event.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that a patient implanted with an inflatable penile prosthesis (ipp) experienced significant post operative dissatisfaction, referring to it as the most negative surgical experience to date.The patient reported being unable to fully inflate the cylinders, experiencing ongoing pain and discomfort at the incision site, and achieving only partial inflation.The pump was described as extremely stiff and noted during a prior visit that the pump appeared to be positioned high and to the left within the scrotum.The patient mentioned that attempts to inflate the device in warm water provided some relief.Additional information stated that during physician follow up appointment topical lidocaine was provided for pain, and a second opinion was recommended.No additional interventions were noted, and revision surgery had not been confirmed.No additional information was provided.

Brand Name
AMS 700 LGX? TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22324481
Report Number2124215-2025-40248
Device Sequence Number15656426
Product Code JCW
UDI-Device Identifier00191506021443
UDI-Public(01)00191506021443(17)261021(10)1100615807
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404453
Device Catalogue Number72404453
Device Lot Number1100615807
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/13/2025
08/13/2025
01/20/2026
03/24/2026
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/28/2025
09/10/2025
02/10/2026
09/25/2026
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR UPN 72018501, LOT 1100642163.; RESERVOIR UPN 72018501, LOT 1100642163.; RESERVOIR UPN 72018501, LOT 1100642163.; RESERVOIR UPN 72018501, LOT 1100642163.
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale